# SDR REXA2016051600805

- Difficulty date: May 16, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,487 hours, 21,947 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET UNDER LT PYLON ACCESS PANEL 411AL IS CRACKED.  CONTINUATION CARD 8778311 OP 358.  REPAIRED BRACKET UNDER PANEL 411AL IAW EA CRJ254-04367.
